# SDR DALA2025081906200

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 102,958 hours, 47,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 2L DOOR SLIDE GIRT BAR WONT ARM CORRECTLY, FWD SIDE OF GIRT BAR WONT LATCH LOCK.   ADJUSTED L2 GIRT BAR FITTINGS REF 757 AMM 25-66 SLIDE PIN REMOVED ALL RII C/W, REINSTALLED DOOR COVER. ARM/DISARM OPS NML. (7272572)
